# SDR DALA2024092409386

- Difficulty date: September 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION FOUND ON IB AND OB AL PLATES (FACES AND BORES) AT TRACK #3 IN THE INNER AND OUTER RIB 5 ECCENTRIC BEARING. CORRECTIVE ACTION: REPAIRED PER ER/A 620418-14. (0564838)
